Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 1, Pages 41-45
http://dx.doi.org/10.1155/S0161171278000058

The conjugate of a singular functional differential operator

Department of Mathematics & Statistics, University of Nebraska, Lincoln, Nebraska 68588, USA

Received 11 November 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. M. Hall, “The conjugate of a singular functional differential operator,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 41-45, 1978. https://doi.org/10.1155/S0161171278000058.